MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.3 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 5.3 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE,; STOPCOCK, I.V. SET
Catalog Number MC330616
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unspecified date in april with regards to the transfer set with microclave¿ clear, dual check valve, smallbore trifuse ext set w/2 microclave¿ clear ,0.2 micron filter, 2 check valves, clamp (yellow), rotating luer, the reporter stated that they were having trouble with several leaking from the filter.There was unknown patient involvement and unknown harm reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Investigation summary one used device was returned for evaluation.The filter vents on the 0.2 micron filter were wetted out with prior infusate.The set was leak tested per product specifications.There was no leakage.Although the complaint could not be replicated, it can be confirmed based on the saturated filters.The probable cause of the leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.A device history review could not be conducted because no lot number(s) was/were identified.

Brand Name
102" (259 CM) APPX 5.3 ML, TRANSFER SET W/MICROCLAVE¿ CLEAR, DUAL CHECK VALVE,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22135918
Report Number9617594-2025-01146
Device Sequence Number8354230
Product Code FMG
UDI-Device Identifier00887709097087
UDI-Public00887709097087
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown